# SDR NACA2024060700001

- Difficulty date: June 7, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,233 hours, 20,679 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 6259
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT. REMOVED AND REPLACED WX RADAR TX IAW AMM 34-43-01. UNIT IS UNKNOWN TO TRAX
